# SDR SWAA086107

- Difficulty date: November 4, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 63,928 hours, 57,235 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546430130
- Part serial: N816
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RT WING I/B FORE FLAP DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
